# SDR 2003UALA00699

- Difficulty date: September 20, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 10,762 hours, 3,954 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ARE OUT AT 6ABC AND 17ABC.  REPLACED BAD EEL LIGHTS.
